# SDR UPS97224971

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ROW 19 ABC NO STEADY GREEN LIGHT IN EMERGENCY EXIT LIGHT UNIT.  ADJUSTED EMERGENCY EXIT LIGHT PACK RECEIVER, OPS CKS OK.
